| Catalog Number |
20350ET |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris texium smartsite low sorbing extension set was damaged
the following information was received by the initial reporter with the verbatim:
we have experienced another incident of precipitation in the low sorbing texium tubing(24601-b007t) as well as the 0.2 micron filter with texium(20350et) during a 24 hour paclitaxel infusion.I do not have the lots available to me, but attached are photos of this.